Skip to main content

Research Repository

Advanced Search

Self-organization, the cascade model, and natural hazards

Turcotte, DL; Malamud, BD; Guzzetti, F; Reichenbach, P

Authors

DL Turcotte

F Guzzetti

P Reichenbach



Journal Article Type Article
Publication Date 2002
Deposit Date Mar 22, 2023
Journal Proceedings of the National Academy of Sciences
Print ISSN 0027-8424
Publisher National Academy of Sciences
Volume 99
Issue 1
Pages 2530-2537
DOI https://doi.org/10.1073/pnas.012582199
Public URL https://durham-repository.worktribe.com/output/1179081